Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 61, Number 3

All articles in this issue are freely accessible.

Remark on indirect matching of singularly perturbed boundary value problems
Andrzej Joachim Karwowski.
Quart. Appl. Math. 61 (2003), 401-433
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1999829
Global weak solutions to the Navier-Stokes equations for a 1D viscous polytropic ideal gas
Song Jiang and Ping Zhang.
Quart. Appl. Math. 61 (2003), 435-449
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1999830
Nonlinear surface waves on a tangential discontinuity in magnetohydrodynamics
Giuseppe Alì and John K. Hunter.
Quart. Appl. Math. 61 (2003), 451-474
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1999831
More-or-less-uniform sampling and lengths of curves
Lyle Noakes and Ryszard Kozera.
Quart. Appl. Math. 61 (2003), 475-484
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1999832
A new Weber-type transform
R. K. Michael Thambynayagam and Tarek M. Habashy.
Quart. Appl. Math. 61 (2003), 485-493
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1999833
Asymptotic behaviour for a partially diffusive relaxation system
Miguel Escobedo and Philippe Laurençot.
Quart. Appl. Math. 61 (2003), 495-512
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1999834
Analysis of a class of nonlinear integro-differential equations arising in a forestry application
Michael A. Kraemer and Leonid V. Kalachev.
Quart. Appl. Math. 61 (2003), 513-535
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1999835
$L$-derivative of an approximate solution to $Φ’=\bold A(t)Φ$: series and product formulae for left corrections
Igor Najfeld and William Lakin.
Quart. Appl. Math. 61 (2003), 537-564
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1999836
On an elastic dissipation model for a cantilevered beam
W. T. van Horssen and M. A. Zarubinskaya.
Quart. Appl. Math. 61 (2003), 565-573
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1999837
Surface waves of non-Rayleigh type
Sergey V. Kuznetsov.
Quart. Appl. Math. 61 (2003), 575-582
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1999838
On similarity solutions and blow-up spectra for a semilinear wave equation
V. A. Galaktionov and S. I. Pohozaev.
Quart. Appl. Math. 61 (2003), 583-600
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1999839

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website